# SDR SWIA200922372

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 14,170 hours, 12,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY LIGHT INOP.  (SVC CK)  RELAMPED EMERGENCY LIGHT.
